Alert archive / Kansas / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 101, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 6, 2022, 11:29 PM CDT for 6 counties in Kansas. It was in force for 46 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2022, 11:29 PM CDT (04:29 UTC)
- Expired
- Jun 7, 2022, 12:15 AM CDT
- In force
- 46 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Grant County, KS, Haskell County, KS, Morton County, KS, Seward County, KS, Stanton County, KS, Stevens County, KS
The radar
The Dodge City radar (KDDC), 151 km from the middle of the area, began a volume at 04:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 11:40 PM CDT | TSTM WND GST 58 | 1 Sw Richfield, KS | MESONET STATION RFUK1 RICHFIELD - 10 M WIND GUST. |
| Jun 6, 11:55 PM CDT | TSTM WND GST 69 | 8 Wnw Wilburton, KS | MESONET STATION K5EHT K-27 @ CIMARRON R. ELKHART. |
| Jun 7, 12:00 AM CDT | TSTM WND GST 56 | 10 Wnw Moscow, KS | MESONET STATION SVUK1 MOSCOW 10NW - 10 M WIND GUST. |
| Jun 7, 12:15 AM CDT | TSTM WND GST 71 | 1 Wsw Hugoton, KS | AWOS STATION KHQG HUGOTON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 10:48 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 4.5 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 580 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 2618 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
568
WUUS53 KDDC 070429
SVRDDC
KSC067-081-129-175-187-189-070515-
/O.NEW.KDDC.SV.W.0101.220607T0429Z-220607T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
1129 PM CDT Mon Jun 6 2022
The National Weather Service in Dodge City has issued a
* Severe Thunderstorm Warning for...
Northwestern Seward County in southwestern Kansas...
Morton County in southwestern Kansas...
Grant County in southwestern Kansas...
Southeastern Stanton County in southwestern Kansas...
Stevens County in southwestern Kansas...
Haskell County in southwestern Kansas...
* Until 1215 AM CDT.
* At 1128 PM CDT, severe thunderstorms were located along a line
extending from 10 miles north of Ulysses to 10 miles southeast of
Stonington, moving east at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Richfield around 1145 PM CDT.
Other locations in the path of these severe thunderstorms include
Hickok, Wilburton, Rolla, Sublette and Feterita.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3714 10204 3728 10204 3774 10152 3774 10141
3762 10069 3700 10138 3699 10163
TIME...MOT...LOC 0428Z 287DEG 35KT 3772 10141 3722 10203
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SPRINGER2 follow-up statements
911
WWUS53 KDDC 070437
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
1137 PM CDT Mon Jun 6 2022
KSC067-081-129-175-187-189-070515-
/O.CON.KDDC.SV.W.0101.000000T0000Z-220607T0515Z/
Seward KS-Morton KS-Grant KS-Stanton KS-Stevens KS-Haskell KS-
1137 PM CDT Mon Jun 6 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR NORTHWESTERN SEWARD...MORTON...GRANT...SOUTHEASTERN STANTON...
STEVENS AND HASKELL COUNTIES...
At 1137 PM CDT, severe thunderstorms were located along a line
extending from 8 miles north of Ulysses to 10 miles southwest of
Richfield, moving southeast at 40 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Hickok, Wilburton, Rolla, Feterita and Sublette.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3714 10204 3728 10204 3774 10152 3774 10141
3762 10069 3700 10138 3699 10163
TIME...MOT...LOC 0437Z 287DEG 35KT 3770 10134 3720 10196
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SPRINGER059
WWUS53 KDDC 070501
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
1201 AM CDT Tue Jun 7 2022
KSC187-070510-
/O.CAN.KDDC.SV.W.0101.000000T0000Z-220607T0515Z/
Stanton KS-
1201 AM CDT Tue Jun 7 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN STANTON COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southwestern Kansas.
LAT...LON 3710 10193 3739 10153 3769 10116 3762 10069
3700 10138 3699 10164
TIME...MOT...LOC 0500Z 314DEG 25KT 3755 10101 3705 10164
$$
KSC067-081-129-175-189-070515-
/O.CON.KDDC.SV.W.0101.000000T0000Z-220607T0515Z/
Seward KS-Morton KS-Grant KS-Stevens KS-Haskell KS-
1201 AM CDT Tue Jun 7 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR NORTHWESTERN SEWARD...SOUTHEASTERN MORTON...SOUTHEASTERN GRANT...
STEVENS AND HASKELL COUNTIES...
At 1200 AM CDT, severe thunderstorms were located along a line
extending from 6 miles northeast of Ryus to near Rolla, moving
southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Hugoton, Sublette, Satanta, Rolla, Moscow, Wilburton, Ryus, Cave,
Hickok and Feterita.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3710 10193 3739 10153 3769 10116 3762 10069
3700 10138 3699 10164
TIME...MOT...LOC 0500Z 314DEG 25KT 3755 10101 3705 10164
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
TATROWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 5:59 PM CDT, 5 hours 30 minutes earlier.
Area forecast discussion, Jun 6, 5:59 PM CDT, 5 hours 30 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 559 PM CDT Mon Jun 6 2022 ...Updated Aviation... .SHORT TERM...(This evening through Tuesday) Issued at 103 PM CDT Mon Jun 6 2022 A weak area of high pressure at the surface will move across western Kansas today. RAP and NAM have been in fairly good agreement throughout the morning with convection being possible west and northwest of this weak anticyclone given late day heating and improving 0-1km moisture convergence in these locations after 3-4pm. Should any isolated storm develop in these areas they will be capable of becoming severe with large hail being the initial hazard. 0-6km shear increasing late day and given mid level lapse range it appears that hail up to 2” will be possible from any discrete supercell that may develop. A better chance for convection will accompany an upper level disturbance which at 17z appears to be located over northern Utah and was located near the RAP right entrance region of the 250mb jet. Following the RAP 250mb right entrance region/weak 400mb PVU this disturbance will move into northeast Colorado this evening and then cross western Kansas during the overnight hours. The enhanced lift develop ahead of this upper wave combined with the improving 0-1km moisture convergence and mid level instability will provide a better opportunity for convection over eastern Colorado after 00z Wednesday with these storms then tracking east across southwest Kansas overnight. Risk of large hail will be possible early this Tuesday evening with these developing storms also but after sunset the risk should begin to shift to strong gusty winds and heavy rainfall. These storms that may produce periods of heavy rainfall are currently expected to track over areas that have not received much rainfall from the past several storm systems so the flooding currently does not appear to be an issue tonight. Ponding of water in poor drainage areas can not be ruled out. Convection will be tapering off late tonight/early Tuesday as an upper level trough exits western Kansas. As this upper level trough exits western Kansas our next upper level trough/500mb vort lobe will move across Wyoming and begin to approach western Kansas late day. A moist southeasterly flow will also return by late day ahead of this approaching upper wave and given the heating/instability forecast by 00z Wednesday the chance for thunderstorms will be on the increase late day/early Tuesday night. The better chances for afternoon storms will be across eastern Colorado and northwest Kansas with these storms then spreading eastward across all of western Kansas early Tuesday night. At this time will also favor the best chance for convection to be located north and east of Dodge City given the improving 850mb to 700mb frontogenesis near the northern edge of the 8 to 12C temperature gradient and current forecast track of the 500mb vort lobe. At this time Hail greater than 2 inches will also be a concern, especially early in the event, given the 0-6km shear and mid level instability. This hail risk should decrease through the evening with heavy rain and gusty winds becoming the main hazards. Later shifts will need to monitor the heavy rain potential from these storms Tuesday night given the rainfall that some locations have received over the past few days. Highs 80s are expected on Tuesday based on the cooler 900mb to 850mb temperatures forecast from 00z Tuesday to 00z Wednesday. .LONG TERM...(Tuesday night through Monday) Issued at 103 PM CDT Mon Jun 6 2022 On Wednesday an upper level ridge will begin to build across the Rockies as the next upper level disturbance begins to work its way into the Central Rockies. The ECMWF does hint that a few weaker upper level disturbances will be present late day across New Mexico and/or the Texas panhandle. Given late day instability and any subtle wave rippling eastwards towards southwest Kansas could easily result in some scattered thunderstorms near the Oklahoma border. Any storm that does develop will be capable of producing heavy rainfall given the high precipitable water forecast south of Dodge City. As for temperatures on Wednesday it looks like highs will range from the mid 70s to lower 80s based on the location of the surface boundary south of the Oklahoma border, 850mb temperature forecasts at 00z Thursday and east northeast winds advecting slightly cooler temperatures into southwest Kansas. Thursday and Friday the upper level ridge over the Rockies will build slowly eastward into the Western High Plains as an upper high develops just south of the four corners area. Several upper level disturbances will move through this upper ridge and move out into the central plain and with each upper level disturbance there will be a chance for thunderstorms across western Kansas. Timing of any subtle upper wave late week will be difficult to pin down but at this time it appears that these waves will cross the Central Plains late day/overnight each day. Also given the slow eastward progression of the upper ridge the track of the Thursday system appears to bring with it the best chance for widespread precipitation to western Kansas while the Friday/early Saturday upper level system appears to focus the better lift across central Kansas. In addition to the increasing chances for precipitation on Thursday given the passage of the upper level trough…a cold front will also move south across western Kansas late day/Thursday night. This will usher in some cooler air into southwest Kansas on Friday but these cool temperatures (70s/80s) will be brief given the westerly downslope flow developing and warming 850mb temperatures forecast across western kansas this upcoming weekend period and early next week. Highs in the mid to upper 90s not out of the question on Sunday. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 556 PM CDT Mon Jun 6 2022 A complex of storms will be exiting eastern Colorado and going into western Kansas this evening and thunderstorms will be possible for all airport terminals after 01Z. Tempos have been included for generally 03-09Z as we could see two rounds of storms moving in from Colorado into western Kansas during the overnight. The thunderstorms could produce brief downburst winds of over 50 kts. Most of the activity should subside by 12Z and cloud ceilings should generally become VFR through 00Z Tuesday evening. Winds in general should stay 12 kts or less. && .PRELIMINARY POINT TEMPS/POPS... DDC 61 83 59 79 / 80 20 50 10 GCK 60 81 59 77 / 80 30 40 10 EHA 59 79 59 78 / 40 30 60 20 LBL 62 80 61 80 / 60 30 50 10 HYS 60 84 60 77 / 70 20 60 10 P28 65 82 64 80 / 40 20 50 10 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Burgert LONG TERM...Burgert AVIATION...Tatro
Hazardous weather outlook, Jun 6, 3:28 AM CDT, 20 hours 1 minute before
Hazardous Weather Outlook National Weather Service Dodge City KS 328 AM CDT Mon Jun 6 2022 KSZ030-031-043>046-061>066-074>081-084>090-070830- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 328 AM CDT Mon Jun 6 2022 /228 AM MDT Mon Jun 6 2022/ This Hazardous Weather Outlook is for portions of central Kansas, south central Kansas, southwest Kansas, and west central Kansas. .DAY ONE...Today and Tonight Scattered thunderstorms are expected to develop across eastern Colorado and west central Kansas this afternoon, spreading east as the evening and early overnight hours progress. The strongest storms will be capable of producing large hail and damaging winds. An isolated tornado can not be ruled out. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Strong to severe thunderstorms continue to be possible each evening into the overnight hours through Thursday. The strongest storms will be capable of producing large hail and damaging winds. .SPOTTER INFORMATION STATEMENT... Storm spotters may be needed late this afternoon and evening across portions of western Kansas.
In the hours before
Special weather statement, Jun 6, 9:31 PM CDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Dodge City KS
931 PM CDT Mon Jun 6 2022
KSZ078>080-070300-
Kiowa KS-Edwards KS-Ford KS-
931 PM CDT Mon Jun 6 2022
...A strong thunderstorm will impact portions of northeastern Ford,
northwestern Kiowa and southwestern Edwards Counties through 1000 PM
CDT...
At 930 PM CDT, Doppler radar was tracking a strong thunderstorm near
Windhorst, moving southeast at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Offerle around 935 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central and southwestern Kansas.
&&
LAT...LON 3777 9969 3791 9963 3791 9957 3793 9957
3790 9930 3761 9945
TIME...MOT...LOC 0230Z 293DEG 8KT 3783 9960
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
SPRINGERLocal storm report, Jun 6, 9:40 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
940 PM CDT MON JUN 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL BURDETT 38.19N 99.53W
06/06/2022 M4.00 INCH PAWNEE KS PUBLIC
SOCIAL MEDIA POST WITH 3.5 TO 3.75 IN HAIL
MEASURED.
&&Special weather statement, Jun 6, 9:46 PM CDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Dodge City KS
946 PM CDT Mon Jun 6 2022
KSZ084-085-070330-
Stevens KS-Morton KS-
946 PM CDT Mon Jun 6 2022
...A strong thunderstorm will impact portions of southern Morton and
southwestern Stevens Counties through 1030 PM CDT...
At 946 PM CDT, Doppler radar was tracking a strong thunderstorm near
Elkhart, moving east at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Wilburton around 1000 PM CDT.
Other locations in the path of this storm include Rolla and Feterita.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Kansas.
&&
LAT...LON 3699 10192 3711 10195 3723 10145 3700 10139
TIME...MOT...LOC 0246Z 258DEG 19KT 3702 10183
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
SPRINGERSpecial weather statement, Jun 6, 11:18 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1118 PM CDT Mon Jun 6 2022
KSZ075-076-085-086-070500-
Seward KS-Stevens KS-Grant KS-Haskell KS-
1118 PM CDT Mon Jun 6 2022
...A strong thunderstorm will impact portions of central Seward,
southeastern Grant, northeastern Stevens and southern Haskell
Counties through MIDNIGHT CDT...
At 1117 PM CDT, Doppler radar was tracking a strong thunderstorm near
Woods, moving east at 25 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hayne.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southwestern Kansas.
&&
LAT...LON 3716 10124 3757 10134 3756 10089 3745 10070
3708 10076
TIME...MOT...LOC 0417Z 284DEG 49KT 3721 10111
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
TATROSpecial weather statement, Jun 6, 11:19 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1119 PM CDT Mon Jun 6 2022
KSZ066-081-070445-
Pratt KS-Stafford KS-
1119 PM CDT Mon Jun 6 2022
...A strong thunderstorm will impact portions of southeastern
Stafford and northeastern Pratt Counties through 1145 PM CDT...
At 1119 PM CDT, Doppler radar was tracking a strong thunderstorm near
Turon, or near Preston, moving east at 25 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southeastern
Stafford and northeastern Pratt Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central Kansas.
&&
LAT...LON 3758 9860 3807 9862 3808 9847 3757 9846
TIME...MOT...LOC 0419Z 284DEG 48KT 3780 9850
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
TATROSpecial weather statement, Jun 6, 11:20 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1120 PM CDT Mon Jun 6 2022
KSZ074>076-084-085-070445-
Stanton KS-Stevens KS-Grant KS-Haskell KS-Morton KS-
1120 PM CDT Mon Jun 6 2022
...Strong thunderstorms will impact portions of Morton, Grant,
southeastern Stanton, northwestern Stevens and western Haskell
Counties through 1145 PM CDT...
At 1120 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles north of Big Bow to 10 miles southeast
of Stonington. Movement was east at 25 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Richfield around 1135 PM CDT.
Other locations in the path of these storms include Rolla.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southwestern Kansas.
&&
LAT...LON 3723 10204 3774 10152 3774 10142 3768 10103
3710 10161 3711 10204
TIME...MOT...LOC 0420Z 271DEG 47KT 3770 10151 3718 10206
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
TATROThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 7:13 PM CDT | Special Weather Statement | DDC | Haskell | 47 min |
| Jun 6, 7:15 PM CDT | Special Weather Statement | DDC | Scott | 45 min |
| Jun 6, 7:25 PM CDT | Special Weather Statement | DDC | Kearny | 35 min |
| Jun 6, 8:01 PM CDT | Special Weather Statement | DDC | Gray | 44 min |
| Jun 6, 8:03 PM CDT | Special Weather Statement | DDC | Edwards | 27 min |
| Jun 6, 8:05 PM CDT | Special Weather Statement | DDC | Stanton | 40 min |
| Jun 6, 8:10 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Gray | 37 min |
| Jun 6, 8:12 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman | 48 min |
| Jun 6, 8:17 PM CDT | Special Weather Statement | DDC | Scott | 43 min |
| Jun 6, 8:37 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Gray, Hodgeman, Kiowa | 53 min |
| Jun 6, 8:46 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Hodgeman, Pawnee | 44 min |
| Jun 6, 8:52 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Stanton | 38 min |
| Jun 6, 9:16 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Morton, Stanton, Stevens | 44 min |
| Jun 6, 9:31 PM CDT | Special Weather Statement | DDC | Edwards | 29 min |
| Jun 6, 9:46 PM CDT | Special Weather Statement | DDC | Morton | 44 min |
| Jun 6, 9:53 PM CDT | Severe Thunderstorm Warning | DDC | Morton, Stevens | 52 min |
| Jun 6, 11:18 PM CDT | Special Weather Statement | DDC | Grant, Seward | 42 min |
| Jun 6, 11:19 PM CDT | Special Weather Statement | DDC | Pratt | 26 min |
| Jun 6, 11:20 PM CDT | Special Weather Statement | DDC | Grant, Morton | 25 min |
| Jun 6, 11:54 PM CDT | Special Weather Statement | DDC | Ford | 36 min |
| Jun 7, 12:09 AM CDT | Severe Thunderstorm Warning | DDC | Morton, Seward, Stevens | 51 min |
| Jun 7, 12:58 AM CDT | Special Weather Statement | DDC | Seward | 47 min |
| Jun 7, 2:14 PM CDT | Flood Watch | DDC | Ellis, Rush, Trego | 17 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.